Search Questions
5 years
2 years ago
Hallow dr. We have given iron and folic acid syrp to my son aged 5 years since 40 days one tea spoon in a day but now we see some rashes and dry cracked skin on the back.and odored urine is this iron allergies ? What should we do to lower iron levels
10 Views
1 Answer
Dr. Pranav Gupta
Child Specialist
2 years ago
Main problem with oral iron therapy is stomach upset. I can not say that the roblems being faced by you is NOT due to iron but iron is unlikely to cause such symptoms. I would suggest you to get your son assessed by your doctor. Also, make sure he is taking iron only if he really is iron deficient.
10 people found it useful
Was this answer helpful?
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"